# SDR MALA110194

- Difficulty date: August 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,189 hours, 5,927 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMNI DIRECTIONAL ANTENNA IS CORRODED.  REMOVED AND INSTALLED NEW ANTENNA IAW AMM 34-43-02-000-801 IAW FORMED OPS CHECK.  OPS CHECK GOOD.
